An application of Cauchy type integrals to the solution of boundary value problems for a fourth order equation of mixed type. I
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1971), pp. 13-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1971_2_a1,
author = {F. Sh. Baiguzin},
title = {An application of {Cauchy} type integrals to the solution of boundary value problems for a~fourth order equation of mixed {type.~I}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {13--21},
year = {1971},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1971_2_a1/}
}
TY - JOUR AU - F. Sh. Baiguzin TI - An application of Cauchy type integrals to the solution of boundary value problems for a fourth order equation of mixed type. I JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1971 SP - 13 EP - 21 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1971_2_a1/ LA - ru ID - IVM_1971_2_a1 ER -
%0 Journal Article %A F. Sh. Baiguzin %T An application of Cauchy type integrals to the solution of boundary value problems for a fourth order equation of mixed type. I %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1971 %P 13-21 %N 2 %U http://geodesic.mathdoc.fr/item/IVM_1971_2_a1/ %G ru %F IVM_1971_2_a1
F. Sh. Baiguzin. An application of Cauchy type integrals to the solution of boundary value problems for a fourth order equation of mixed type. I. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1971), pp. 13-21. http://geodesic.mathdoc.fr/item/IVM_1971_2_a1/